Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Variational and topological methods in nonlinear problems


Author: L. Nirenberg
Journal: Bull. Amer. Math. Soc. 4 (1981), 267-302
MSC (1980): Primary 35-02, 35-A15, 35A05, 35B10, 4902, 4602, 58F05, 58-G16; Secondary 35B32, 35J65, 35L20, 58E15
MathSciNet review: 609039
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35-02, 35-A15, 35A05, 35B10, 4902, 4602, 58F05, 58-G16, 35B32, 35J65, 35L20, 58E15

Retrieve articles in all journals with MSC (1980): 35-02, 35-A15, 35A05, 35B10, 4902, 4602, 58F05, 58-G16, 35B32, 35J65, 35L20, 58E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14888-6
PII: S 0273-0979(1981)14888-6



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia